The higher order connections and the lifts of fields of geometric objects
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 96-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_5_a9,
author = {V. V. Shurygin},
title = {The higher order connections and the lifts of fields of geometric objects},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {96--104},
year = {1992},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_5_a9/}
}
V. V. Shurygin. The higher order connections and the lifts of fields of geometric objects. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 96-104. http://geodesic.mathdoc.fr/item/IVM_1992_5_a9/